Alert archive / Wisconsin / Gale Warnings in 2020

Gale Warning 11, NWS Green Bay, WI

June 9, 2020

NWS Green Bay, WI issued this gale warning at Jun 9, 2020, 3:45 AM CDT. It took effect at Jun 9, 2020, 6:00 PM CDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 9, 2020, 3:45 AM CDT (08:45 UTC)
In effect from
Jun 9, 2020, 6:00 PM CDT
Expired
Jun 10, 2020, 7:00 AM CDT
In force
13 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

698 
WHUS73 KGRB 090845
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
345 AM CDT Tue Jun 9 2020

LMZ541>543-091645-
/O.UPG.KGRB.GL.A.0008.200610T0000Z-200611T0000Z/
/O.NEW.KGRB.GL.W.0011.200609T2300Z-200610T1200Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
345 AM CDT Tue Jun 9 2020

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 7 AM CDT
WEDNESDAY...

* WHAT...Southeast winds increasing to 15 to 25 kt with gusts up
  to 35 kt. Waves building to 7 to 10 ft.

* WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay 
  to Two Rivers WI and Two Rivers to Sheboygan WI.

* WHEN...From 6 PM this evening to 7 AM CDT Wednesday.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage ships.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ521-522-091645-
/O.NEW.KGRB.SC.Y.0048.200609T2300Z-200610T1400Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
345 AM CDT Tue Jun 9 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
CDT WEDNESDAY...

* WHAT...Southeast winds increasing to 15 to 25 kt with gusts up 
  to 30 kt expected.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and north of a line from Oconto WI to Little 
  Sturgeon Bay WI and Green Bay south of line from Oconto WI to 
  Little Sturgeon Bay WI.

* WHEN...From 6 PM this evening to 9 AM CDT Wednesday.

* IMPACTS...Conditions will become hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
6 follow-up statements
156 
WHUS73 KGRB 091453
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
953 AM CDT Tue Jun 9 2020

LMZ541>543-092300-
/O.CON.KGRB.GL.W.0011.200609T2300Z-200610T1200Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
953 AM CDT Tue Jun 9 2020

...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM
CDT WEDNESDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and 
  waves 7 to 10 ft expected.

* WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay 
  to Two Rivers WI and Two Rivers to Sheboygan WI.

* WHEN...From 6 PM this evening to 7 AM CDT Wednesday.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ521-522-092300-
/O.CON.KGRB.SC.Y.0048.200609T2300Z-200610T1400Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
953 AM CDT Tue Jun 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 9 AM CDT WEDNESDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and north of a line from Oconto WI to Little 
  Sturgeon Bay WI and Green Bay south of line from Oconto WI to 
  Little Sturgeon Bay WI.

* WHEN...From 6 PM this evening to 9 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
626 
WHUS73 KGRB 092012
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
312 PM CDT Tue Jun 9 2020

LMZ541>543-100415-
/O.CON.KGRB.GL.W.0011.200609T2300Z-200610T1200Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
312 PM CDT Tue Jun 9 2020

...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM
CDT WEDNESDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and
  waves building to 8 to 12 ft. Winds veering soutwest overnight.

* WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay 
  to Two Rivers WI and Two Rivers to Sheboygan WI.

* WHEN...From 6 PM this evening to 7 AM CDT Wednesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ521-522-100415-
/O.CON.KGRB.SC.Y.0048.200609T2300Z-200610T1400Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
312 PM CDT Tue Jun 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 9 AM CDT WEDNESDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt
  expected. WInds veering southwest overnight.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and north of a line from Oconto WI to Little 
  Sturgeon Bay WI and Green Bay south of line from Oconto WI to 
  Little Sturgeon Bay WI.

* WHEN...From 6 PM this evening to 9 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

*PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
030 
WHUS73 KGRB 092113 AAA
MWWGRB

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Green Bay WI
413 PM CDT Tue Jun 9 2020

LMZ521-522-100515-
/O.UPG.KGRB.SC.Y.0048.200609T2300Z-200610T1400Z/
/O.EXB.KGRB.GL.W.0011.200609T2300Z-200610T1400Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
413 PM CDT Tue Jun 9 2020

...GALE WARNING IN EFFECT UNTIL 9 AM CDT WEDNESDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt
  expected. Gusts to 35 kts. Winds veering southwest overnight.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and north of a line from Oconto WI to Little 
  Sturgeon Bay WI and Green Bay south of line from Oconto WI to 
  Little Sturgeon Bay WI.

* WHEN...Until 9 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ541>543-100515-
/O.EXT.KGRB.GL.W.0011.200609T2300Z-200610T1400Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
413 PM CDT Tue Jun 9 2020

...GALE WARNING NOW IN EFFECT UNTIL 9 AM CDT WEDNESDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kts and 
  waves building to 8 to 12 ft. Winds veering soutwest overnight.

* WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay 
  to Two Rivers WI and Two Rivers to Sheboygan WI.

* WHEN...Until 9 AM CDT Wednesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
285 
WHUS73 KGRB 100238
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
938 PM CDT Tue Jun 9 2020

LMZ521-522-541>543-101045-
/O.CON.KGRB.GL.W.0011.000000T0000Z-200610T1400Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
938 PM CDT Tue Jun 9 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT WEDNESDAY...

* WHAT...Southeast winds 20 to 25 kt. Gusts to 35 kts. Winds 
  veering southwest overnight.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and north of a line from Oconto WI to Little 
  Sturgeon Bay WI and Green Bay south of line from Oconto WI to 
  Little Sturgeon Bay WI.

* WHEN...Until 9 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
996 
WHUS73 KGRB 100903
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
403 AM CDT Wed Jun 10 2020

LMZ521-522-101715-
/O.EXT.KGRB.GL.W.0011.000000T0000Z-200610T1200Z/
/O.NEW.KGRB.SC.Y.0049.200610T1200Z-200610T1800Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
403 AM CDT Wed Jun 10 2020

...GALE WARNING NOW IN EFFECT UNTIL 7 AM CDT THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 1 PM
CDT THIS AFTERNOON...

* WHAT...For the Gale Warning, southwest winds 20 to 25 kt with
  gusts up to 35 kt and waves 2 to 4 ft. For the Small Craft
  Advisory, southwest winds 10 to 20 kt and waves 2 to 4 ft 
  expected.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and north of a line from Oconto WI to Little 
  Sturgeon Bay WI and Green Bay south of line from Oconto WI to 
  Little Sturgeon Bay WI.

* WHEN...For the Gale Warning, until 7 AM CDT this morning. For 
  the Small Craft Advisory, from 7 AM this morning to 1 PM CDT 
  this afternoon.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ541>543-101715-
/O.EXT.KGRB.GL.W.0011.000000T0000Z-200610T1200Z/
/O.NEW.KGRB.SC.Y.0049.200610T1200Z-200611T0600Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
403 AM CDT Wed Jun 10 2020

...GALE WARNING NOW IN EFFECT UNTIL 7 AM CDT THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 1 AM
CDT THURSDAY...

* WHAT...For the Gale Warning, southwest winds 15 to 25 kt with
  gusts up to 35 kt and waves 7 to 10 ft. For the Small Craft
  Advisory, southwest winds 10 to 20 kt and waves subsiding to  
  3 to 5 ft expected.

* WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay 
  to Two Rivers WI and Two Rivers to Sheboygan WI.

* WHEN...For the Gale Warning, until 7 AM CDT this morning. For 
  the Small Craft Advisory, from 7 AM this morning to 1 AM CDT 
  Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
538 
WHUS73 KGRB 101159
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
659 AM CDT Wed Jun 10 2020

LMZ521-522-101800-
/O.EXP.KGRB.GL.W.0011.000000T0000Z-200610T1200Z/
/O.CON.KGRB.SC.Y.0049.200610T1200Z-200610T1800Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
659 AM CDT Wed Jun 10 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...Southwest winds 10 to 20 kt and waves 2 to 4 ft 
  expected.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and north of a line from Oconto WI to Little 
  Sturgeon Bay WI and Green Bay south of line from Oconto WI to 
  Little Sturgeon Bay WI.

* WHEN...until 1 PM CDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541>543-102000-
/O.EXP.KGRB.GL.W.0011.000000T0000Z-200610T1200Z/
/O.CON.KGRB.SC.Y.0049.200610T1200Z-200611T0600Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
659 AM CDT Wed Jun 10 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and
  waves 5 to 8 ft expected.

* WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay 
  to Two Rivers WI and Two Rivers to Sheboygan WI.

* WHEN...until 1 AM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Jun 8, 10:40 PM CDT, 5 hours 5 minutes earlier.

Area forecast discussion, Jun 8, 10:40 PM CDT, 5 hours 5 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1040 PM CDT Mon Jun 8 2020

Updated aviation portion for 06Z TAF issuance

.SHORT TERM...Tonight and Tuesday
Issued at 406 PM CDT Mon Jun 8 2020

An upper-level ridge and a dry airmass will continue to dominate
over the forecast area through much of Tuesday. Low temperatures
tonight will be warmer than the past few nights ranging from the
upper 50s to the middle 60s.

By Tuesday afternoon, the remnants of extratropical system Cristobal
will be entering southwest Wisconsin. Ahead of the system, weak
lapse rates and plenty of warm, moist air will prevail across the
forecast area. High temperatures will rise to the 70s along the
lakeshore and mid 80s inland. The onset for precipitation continues
to slow down and looks to not arrive until late Tuesday afternoon
for central and portions of east-central Wisconsin. Although
instability remains highest to the south and west of the forecast
area, the combination of diurnal heating, MUCAPE values of 1000 to
2000 J/kg, and the fact that it is a very unstable tropical system,
could result in an embedded isolated strong storm late Tuesday
afternoon and evening. As the onset for precipitation has slowed,
the rainfall amounts for Tuesday afternoon have also decreased with
only up to 0.25 inches of rain for central Wisconsin and lesser
amounts or nothing elsewhere.

.LONG TERM...Tuesday Night Through Monday
Issued at 406 PM CDT Mon Jun 8 2020

The main focus of the long term forecast will be the rainfall
associated with the remnants of tropical system Cristobal. A
period of heavy rain is expected through Wednesday, before drier
and cooler conditions return behind the system for the weekend.

Tuesday night...Rain will be in the process of overspreading the
region through the beginning of the long term period, as the main
slug of moisture heads into the region by 00Z. Deep layer moisture
is fairly impressive in the initial time period from 00Z to 09Z,
with PWATs around 1.8 to 2.3, near their climatological maximums.
This will be the period of the heaviest rainfall as well, with a
widespread 1.0 to 1.5 inches of rainfall forecast. Currently
expect convective elements in the rainfall during this time to be
somewhat limited, but a few rumbles of thunder could make their
way into the rainfall. If storms do form, they could bring brief
high gusts to the surface.

Wednesday...The rest of the tropical remnants will be on the way
out during the early parts of the day, which could bring a lull in
precipitation to areas across the region. An upper level trough
and surface low arrive later in the day, bringing in a another
round of rain and potential thunderstorms for the afternoon and
evening. The good news is that these storms are expected to be
generally lighter, as the moisture will not be as deeply available
as the night before.

Rest of the extended...The last of the rain activity will be on
its way out during the afternoon and evening of Thursday. Behind
this, cooler air will flow into the region for the weekend. Expect
dry conditions to round out the extended period with high
temperatures in the upper 60s to lower 70s.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1040 PM CDT Mon Jun 8 2020

Generally good flying weather through Tuesday morning, with the
exception of a brief period of low level wind shear from around
04z through 09z tonight. Clouds will be on the increase on Tuesday
afternoon ahead of Cristobal. Models differ regarding how quickly
precip arrives at the taf sites by the end of the taf period.
Decided to stick with the drier guidance of the high resolution
models, which generally show rain arriving early Tuesday evening.
With the arrival of the rain, low level wind shear to 45 or 50 kts
will develop on Tuesday evening, while ceilings/vsbys deteriorate
to IFR.
&&

.HYDROLOGY...
Issued at 406 PM CDT Mon Jun 8 2020

The remnants of Tropical Storm Cristobal will move through the
region Tuesday evening into Wednesday morning. With PWATs
increasing to around 2.25 inches, an environment favorable for
high precipitation efficiency, and widespread forcing, rainfall
rates will be high (especially Tuesday evening). A secondary area
of low pressure may also bring pockets of heavy rainfall Wednesday
into Thursday. Rainfall totals of 1 to 2 inches are anticipated
from Tuesday afternoon through Thursday, which may result in minor
urban flooding, as well as rises on area rivers and streams. WPC
has outlooked a Slight risk of excessive rainfall over the GRB
forecast area from 12z/Tue-12z/Wed, and a Marginal risk from 12z
/Wed-12z/Thu. Since the remnants of the tropical storm will move
through quickly, will hold off on a Flash Flood Watch at this
time. However, we will continue the Hydrologic Statement (ESF)
this afternoon.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Hykin
LONG TERM......Uhlmann
AVIATION.......MPC
HYDROLOGY......Uhlmann
Hazardous weather outlook, Jun 9, 3:43 AM CDT, 2 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
343 AM CDT Tue Jun 9 2020

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-100845-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
343 AM CDT Tue Jun 9 2020

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

A several hour period of of heavy rain, thunderstorms and gusty winds
is expected later today and tonight as the remnants of Tropical Storm
Cristobal moves across Wisconsin. Local flooding of small streams
and urban areas is possible.

Gusty winds and large waves could produce local lakeshore flooding
on the Lake Michigan shoreline tonight. Dangerous swimming conditions
are likely late this afternoon and tonight as well.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Strong currents and dangerous swimming conditions are expected along
Lake Michigan beaches on Wednesday due to high waves.

Thunderstorms are possible early next week, but it is too early to
pin down any specific timing or severe probability.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report any wind gusts greater than 40
mph, rainfall amounts greater than once inch, and any flooding.

LMZ521-522-541>543-100845-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
343 AM CDT Tue Jun 9 2020

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

Gale force wind gusts, high waves, and a few thunderstorms are
expected tonight. A Gale Warning is in effect for the Lake Michigan
nearshore waters. Hazardous conditions for small craft are expected
on the bay, where a Small Craft Advisory is in effect late this
afternoon through tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Conditions hazardous for small craft are likely through midday
Wednesday. Gale force wind gusts are possible Wednesday evening
through Thursday morning.

RDM/KLJ

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 3:45 AM CDTSmall Craft AdvisoryGRB12 hr
Jun 9, 3:48 AM CDTBeach Hazards StatementGRBDoor, Kewaunee, Manitowoc32 hr
Jun 9, 11:07 AM CDTFlash Flood WatchGRBLincoln, Marathon, Oneida, Vilas, Wood16 hr
Jun 9, 3:37 PM CDTWind AdvisoryGRBBrown, Calumet, Door, Kewaunee, Manitowoc, Marinette and 3 more14 hr

Nearby

Gale Warnings in Wisconsin, 2020Every gale warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.